Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mandy Ann

headaches on birth control

Recommended Posts

Drinking water dose help, it can also help with excess water gain on the pill. I know it sounds strange drink water to get rid of it, but it works. I am on ortho tri cyc lo

Good luck

Jen

Link to post
Share on other sites

Definitely try drinking more water. Remember that Yasmin has a unique progesterone hormone that is a mild diuretic - this is why it doesn't cause water retention like most other BCP. It can also lead to mild dehydration which can cause headaches, so up your water intake and watch out for things that can also dehydrate you like soda and coffee.

If that doesn't do the trick you should probably talk to your doctor.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×